Mathematische Annalen

, Volume 309, Issue 3, pp 505–531

Mirror symmetry via 3-tori for a class of Calabi-Yau threefolds

Authors

  • Mark Gross
    • Department of Mathematics, Cornell University, Ithaca, NY 14853, USA (e-mail: mgross@math.cornell.edu)
  • P.M.H. Wilson
    • Department of Pure Mathematics, University of Cambridge, Cambridge CB2 1SB, UK (e-mail: pmhw@pmms.cam.ac.uk)

DOI: 10.1007/s002080050125

Cite this article as:
Gross, M. & Wilson, P. Math Ann (1997) 309: 505. doi:10.1007/s002080050125
Mathematics Subject Classification (1991): 14J32, 32J17, 81T30

Copyright information

© Springer-Verlag Berlin Heidelberg 1997